Distorted lip after injection while I had an implant? Is there ANY danger to getting filler after removal of Permalip? (photos)
Doctor Answers (4)
Distorted lip after injection while I had an implant? Is there ANY danger to getting filler after removal of Permalip?
Injection of filler on top of permalip
Your first picture (after permalip, before filler) looks like the permalip implant is in the correct position, centred and symmetrical. It is unlikely that injection of the filler will have moved the implant. It is more likely that the filler has been injected unevenly.
Is the implant bent or damaged? Again, unlikely. The permalip implant is pretty robust, and it would take a lot more than the needle from the filler injection to cause significant damage.
Tissue death is only likely to occur if filler is injected directly into a main artery (eg. the superior labial artery in the upper lip, or the nasolabial artery in the nasolabial fold), blocking off its supply to the skin. This is a rare complication that can happen with filler anywhere. Whether you've had permalip or not is irrelevant. You've had plenty of restylane injected into your lip in the past with no such problems, so you should still be ok after the permalip comes out.
What to do next? Careful examination by you and your doctor. It may be possible for you to feel yourself, and your doctor to confirm, if the permalip implant is still centred correctly. If it is, then one option is to even out the result with more filler. Another option is to dissolve the existing filler with injection of Hyaluronidase and see if the lip settles back to the way it was, with the permalip still in. Final option would be to remove the permalip implant, but I suspect the lip will still look a bit distorted, because I still believe the main culprit here to be uneven filler. If so, then your options after the permalip implant comes out are the same: even out the result with more filler, or dissolve the existing filler with Hyaluronidase.
You might also like...
Based on your concerns, an examination would be required to determine the cause of lip asymmetry following Permalip and Juvederm
Hope this helps you.